MathSciNet Relay Station
MathSciNet bibliographic data
MR1080615 (92b:11027) 11F22 (20D08)
Mason, Geoffrey $G$-elliptic systems and the genus zero problem for $M\sb {24}$. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 45–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement